# SDR IPXA2023032192110

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 87,860 hours, 16,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: NA
- Part serial: NA
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR FWD EMERGENCY LIGHT HOUSING BROKEN. CPW.R&R L1 DOOR EMER LIGHT OP CK GOOD. REF SWPM 20-10-11 & MM 20-50-02
